# SDR SCNA99078

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 5bac
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE FORWARD HALF OF THE EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE INOPERATIVE.  REPAIRED THE CONNECTION AT SEATS 5ABC FOR FLOOR TRACK EMERGENCY LIGHTING.  OPERATIONALLY CHECKS GOOD.
